# SDR A6WA201643641

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 31,618 hours, 30,301 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG TR TORQUE BOX AFT FLANGE AT 7O CLOCK CRACKED, REPAIRED.
